# SDR ARWA20051201

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- Aircraft time: 84,623 hours, 30,765 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UNABLE TO PRESSURIZE; RUN CHECK LIST TWICE, NO RESULT.  RETURN TO MPTO.  SYSTEM WAS VISUALLY INSPECTED AND PRESSURIZATION CONTROL SYSTEM TEST PERFORMED UNTIL 4 PSI OF DIFFERENTIAL PRESSURE FOUND OK AT THIS TIME IN ACCORDANCE WITH M/M 21-00-00 PAGE 511.
